Professur für Mathematik (Ergodentheorie)

Adresse:
Cauerstraße 11
91058 Erlangen


Publikationen (Download BibTeX)

Go to first page Go to previous page 1 von 5 Go to next page Go to last page

Kasjan, S., Keller, G., & Lemańczyk, M. (2019). Dynamics of B-Free sets: a view through the window. International Mathematics Research Notices, 2019(9), 2690-2734. https://dx.doi.org/10.1093/imrn/rnx196
Keller, G. (2019). Tautness of sets of multiples and applications to B-free dynamics. Studia Mathematica, 247, 205-216.
Keller, G., & Richard, C. (2019). Periods and factors of weak model sets. Israel Journal of Mathematics, 229(1), 85-132. https://dx.doi.org/10.1007/s11856-018-1788-8
Fadaei, S., Keller, G., & Ghane, F.H. (2018). Invariant graphs for chaotically driven maps. Nonlinearity, 31(11), 5329 -. https://dx.doi.org/10.1088/1361-6544/aae024
Bálint, P., Keller, G., Mincsovicsne Selley, F., & Tóth, I.P. (2018). Synchronization versus stability of the invariant distribution for a class of globally coupled maps. Nonlinearity, 31(8). https://dx.doi.org/10.1088/1361-6544/aac5b0
Keller, G. (2017). Stability index, uncertainty exponent, and thermodynamic formalism for intermingled basins of chaotic attractors. AIMS Journal, 10(2), 313-334. https://dx.doi.org/10.3934/dcdss.2017015
Keller, G., & Otani, A. (2017). Chaotically driven sigmoidal maps. Stochastics and Dynamics, 18(2). https://dx.doi.org/10.1142/S0219493718500090
Keller, G., & Richard, C. (2016). Dynamics on the graph of the torus parametrisation. Ergodic Theory and Dynamical Systems, 38(3), 1-38. https://dx.doi.org/10.1017/etds.2016.53
Anagnostopoulou, V., Jäger, T., & Keller, G. (2015). A model for the nonautonomous Hopf bifurcation. Nonlinearity, 28(7). https://dx.doi.org/10.1088/0951-7715/28/7/2587
Keller, G. (2015). An elementary proof for the dimension of the graph of the classical Weierstrass function. Annales de l'Institut Henri Poincaré - Probabilités Et Statistiques, 53, 169-181.
Keller, G. (2014). Stability index for chaotically driven concave maps. Journal of the London Mathematical Society-Second Series, 89(2), 603--622. https://dx.doi.org/10.1112/jlms/jdt070
Keller, G., Jafri, H.H., & Ramaswamy, R. (2013). Nature of weak generalized synchronization in chaotically driven maps. Physical Review E, 87(4). https://dx.doi.org/10.1103/PhysRevE.87.042913
Keller, G., & Otani, A. (2013). Bifurcation and Hausdorff dimension in families of chaotically driven maps with multiplicative forcing. Dynamical Systems-An International Journal, 28(2), 123--139. https://dx.doi.org/10.1080/14689367.2013.781267
Keller, G. (2012). Rare events, exponential hitting times and extremal indices via spectral perturbation. Dynamical Systems-An International Journal, 27(1), 11-27. https://dx.doi.org/10.1080/14689367.2011.653329
Keller, G., & Jäger, T. (2012). Random minimality and continuity of invariant graphs in random dynamical systems. Transactions of the American Mathematical Society, 368(9), 6643--6662. https://dx.doi.org/10.1090/tran/6591
Keller, G. (2011). Mathematik in den Life Sciences. Ulmer GmbH.
Keller, G., & Liverani, C. (2009). Map lattices coupled by collisions. Communications in Mathematical Physics, 291(2), 591--597. https://dx.doi.org/10.1007/s00220-009-0835-z
Bardet, J.-B., Keller, G., & Zweimüller, R. (2009). Stochastically stable globally coupled maps with bistable thermodynamic limit. Communications in Mathematical Physics, 292(1), 237-270. https://dx.doi.org/10.1007/s00220-009-0854-9
Keller, G., & Liverani, C. (2009). Rare events, escape rates and quasistationarity: some exact formulae. Journal of Statistical Physics, 135(3), 519-534. https://dx.doi.org/10.1007/s10955-009-9747-8
Howard, P.J., Keller, G., & Klages, R. (2008). Continuity properties of transport coefficients in simple maps. Nonlinearity, 21, 1719-1743. https://dx.doi.org/10.1088/0951-7715/21/8/003

Zuletzt aktualisiert 2019-11-07 um 23:51